| Model Number |
1012445-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.The additional nc trek device is being filed under a separate medwatch report number.
Event or Problem Description
It was reported that a 2.0x12mm nc trek rx balloon dilatation catheter (bdc) was advanced; however, the shaft separated.The bdc was removed.A 2.0x15mm nc trek rx bdc was advanced and again the shaft separated.The bdc was removed.In both cases, the separations made it more complex during removal.The procedure was successfully completed with another unspecified balloon catheter.There were no adverse patient effects and no reported clinically significant delay.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.The reported difficulty removing the device could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported separation; however, the difficulty removing the device appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.